# SDR SWAA2023072872177

- Difficulty date: June 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA PLATE BTW BS 787 TO BS 794 AT LEVEL STR 25R AND WL 156 AT AFT CARGO COMPARTMENT 2023-405092<[01] REPLACED BILGE AREA PLATE BTW BS 787 TO BS 794 AT LEVEL STR 25R AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081 REV. -;[02] REPLACED BILGE AREA PLATE BTW BS 787 TO BS 794 AT LEVEL STR 25R AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081 REV. - VERIFIED;[03] CORRECTED STEP 2 REPLACED BILGE AREA PLATE BTW BS 787 TO BS 794 AT LEVEL STR 25R AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081 REV. - RII VERIFIED
